Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Lump formed after lateral release on knee. Anti inflammatories, ice, heat not helping. Suggestions?

I had a lateral release done in the beginning of Feb. on my knee . A large lump has formed on the side of the knee. I have done antiinflammatories, ice, heat, brace, I have been in so much pain. I don t know what to do. My Orthopedist keeps putting it off. I also am doing exercises. Any suggestions on what to do next?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

Based on the description, I suspect it could be a soft tissue Hematoma. If it is not resolving with conventional measures, it needs an evaluation to diagnose the swelling.

An xray is needed to know if the swelling is arising from the bone.

An MRI scan of the involved area to know the extent of the lesion as well as its contents.

Consult your treating doctor for a detailed workup and management .

Hope this information is helpful. Good day
Answered: Wed, 7 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor